# SDR AALA202107190750

- Difficulty date: July 10, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 70,733 hours, 32,345 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: D5528000301300
- Condition: Unknown
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: TRAPPED WATER FOUND 38.5 INCHES OUTBOARD FROM RIB 1 ON RIGHT ELEVATOR. REPAIRED ELEVATOR UPPER SKIN PANEL HONEYCOMB CORE STRUCTURE IAW EA # 328810.
